# SDR AALA202101209015

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 60,080 hours, 29,135 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFTER TAKE-OFF ECAM MESSAGE FLIGHT CONTROL SLAT SYSTEM 1 FAULT.  FLAPS AND SLATS WERE VERY SLOW TO EXTEND AND RETRACT.  COMPLETE LOSS OF HYRAULIC GREEN SYSTEM.  REPLACED LEFT MAIN LANDING GEAR DOOR ACTUATOR FLEX LINE, IAW AMM 32-31-39-400-001A.
